| Model Number |
0673 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited rising pace impedances since (b)(6) 2025.Pace impedance measurements had increased from 650 ohms at implant to a high out-of-range pace impedance measurement of 2,010 ohms.Shock impedances remained stable since implant, with measurements in the 80-100 ohms range.Technical services (ts) discussed troubleshooting options, programming considerations, and possible causes.This rv lead remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.